Lower estimates of densities of solutions of elliptic equations for measures

Bogachev VI, Röckner M, Shaposhnikov SV (2009)
Doklady Mathematics 79(3): 329-334.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Bogachev, Vladimir I.; Röckner, MichaelUniBi; Shaposhnikov, S. V.
Erscheinungsjahr
2009
Zeitschriftentitel
Doklady Mathematics
Band
79
Ausgabe
3
Seite(n)
329-334
ISSN
1064-5624
Page URI
https://pub.uni-bielefeld.de/record/1633319

Zitieren

Bogachev VI, Röckner M, Shaposhnikov SV. Lower estimates of densities of solutions of elliptic equations for measures. Doklady Mathematics. 2009;79(3):329-334.
Bogachev, V. I., Röckner, M., & Shaposhnikov, S. V. (2009). Lower estimates of densities of solutions of elliptic equations for measures. Doklady Mathematics, 79(3), 329-334. doi:10.1134/S1064562409030089
Bogachev, V. I., Röckner, M., and Shaposhnikov, S. V. (2009). Lower estimates of densities of solutions of elliptic equations for measures. Doklady Mathematics 79, 329-334.
Bogachev, V.I., Röckner, M., & Shaposhnikov, S.V., 2009. Lower estimates of densities of solutions of elliptic equations for measures. Doklady Mathematics, 79(3), p 329-334.
V.I. Bogachev, M. Röckner, and S.V. Shaposhnikov, “Lower estimates of densities of solutions of elliptic equations for measures”, Doklady Mathematics, vol. 79, 2009, pp. 329-334.
Bogachev, V.I., Röckner, M., Shaposhnikov, S.V.: Lower estimates of densities of solutions of elliptic equations for measures. Doklady Mathematics. 79, 329-334 (2009).
Bogachev, Vladimir I., Röckner, Michael, and Shaposhnikov, S. V. “Lower estimates of densities of solutions of elliptic equations for measures”. Doklady Mathematics 79.3 (2009): 329-334.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar